Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 6, 2015, 3:40 PM EDT for Houston County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 3:40 PM EDT (19:40 UTC)
- Expired
- Aug 6, 2015, 4:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Houston County, GA
The radar
The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
417
WWUS82 KFFC 061940
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT THU AUG 6 2015
GAZ083-095-096-107-062015-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-PULASKI GA-
340 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TWIGGS...SOUTHWESTERN
BLECKLEY...SOUTHEASTERN HOUSTON AND NORTHWESTERN PULASKI COUNTIES
UNTIL 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF HAWKINSVILLE...MOVING EAST
AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...PAULK...PULASKI STATE PRISON...
MAGNOLIA...OCMULGEE PUBLIC FISHING AREA...ROYAL...TARVERSVILLE...
GROVANIA...MOBLEY CROSSING...HAYNEVILLE...BROWNDALE...CLINCHFIELD...
BAILEYS PARK...SAND BED...COLEY STATION...PORTER AND KLONDIKE.
LAT...LON 3229 8361 3229 8369 3246 8371 3257 8338
3231 8335 3228 8361
TIME...MOT...LOC 1940Z 265DEG 27KT 3236 8361
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:35 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 6, 1:35 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 135 PM EDT THU AUG 6 2015 .PREV DISCUSSION... SHORT TERM /TODAY THROUGH FRIDAY/... /ISSUED 344 AM EDT THU AUG 6 2015/ SHORTWAVE SITUATED ACROSS THE MID MISSISSIPPI VALLEY THIS MORNING WILL CONTINUE SHIFTING EAST AND TRACK ACROSS THE TN VALLEY AND GEORGIA TODAY. THIS WAVE WILL EVENTUALLY MOVE EAST OF THE CWA BY FRIDAY AFTERNOON. THE COLD FRONT ASSOCIATED WITH THIS WILL MOVE THROUGH FRIDAY AND SHOULD CLEAR THE SOUTHEAST PART OF THE CWA AROUND THE END OF THE SHORT TERM. THE MAIN IMPACT FROM THIS SHORTWAVE WILL BE FELT TODAY AND TONIGHT. RAIN CHANCES GREATLY INCREASE THIS AFTERNOON AND EVENING INTO THE LIKELY TO CATEGORICAL RANGE. HI RES MODELS ARE NOT CONSISTENT IN TERMS OF TIMING...BUT OVERALL CONSENSUS IS FOR ACTIVITY TO INCREASE AFTER 17-18Z AND CONTINUE THROUGH THE AFTERNOON. THEN A BETTER ORGANIZED CLUSTER OF STORMS SHOULD PUSH THROUGH THE CWA AFTER 00Z...BETTER ALIGNED TIMING WISE WITH THE AXIS OF THE UPPER LEVEL SHORTWAVE. INSTABILITY IS STILL PROGGED AROUND OR JUST ABOVE 2500 J/KG WHILE SHEAR IS MORE MARGINAL. STILL ENOUGH POTENTIAL WITH THE DYNAMICS FROM THE UPPER LEVEL SYSTEM AND THE INSTABILITY FOR SEVERE STORMS THIS AFTERNOON INTO TONIGHT. THE BETTER CHANCES WILL BE NORTH OF A LINE FROM COLUMBUS TO DUBLIN AND SPC HAS ALMOST THE WHOLE CWA UNDER A SLIGHT RISK TODAY. THE MAIN THREAT CONTINUES TO BE DAMAGING WIND. PRECIPITATION WILL LINGER AROUND CENTRAL GEORGIA FOR FRIDAY AND AS THE FRONT PUSHES THROUGH...THE THREAT FOR STRONG TO SEVERE STORMS WILL ALSO PUSH SOUTH OF THE CWA. WINDS WILL INCREASE FOR FRIDAY WITH THE FRONT WITH SUSTAINED VALUES AROUND 10-15MPH...BUT STILL WELL UNDER WIND ADVISORY CRITERIA. THE CLOUD COVERAGE TODAY WILL HELP TO MODERATE THE HIGH TEMPERATURES AND MOST AREAS WILL NOT GET OUT OF THE 80S ACROSS NORTH GEORGIA. HIGHS TODAY ARE EXPECTED TO BE WITHIN THREE DEGREES OF NORMAL. 11 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED 344 AM EDT THU AUG 6 2015/ LONGWAVE TROUGH IS SITUATED ACROSS THE EASTERN SEABOARD AT THE BEGINNING OF THE LONG TERM PORTION OF THE FORECAST. THE CWFA IS EXPECTED TO REMAIN IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE UPPER RIDGE BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK. BY THE MID TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG ACROSS THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS THE CENTRAL GREAT LAKES. AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM THE NORTH. NLISTEMAA && .AVIATION... 18Z UPDATE... MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. MVFR OR LOWER CEILINGS AND VISIBILITIES DEVELOPING BETWEEN 06Z AND 09Z...CONTINUING THROUGH AT LEAST 14Z. ISOLATED TO SCATTERED CONVECTION CURRENTLY WILL BECOME MORE WIDESPREAD THROUGH 04Z...THEN DECREASE IN COVERAGE AFTER 06Z. SHOULD STILL SEE SOME ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS AFTER 06Z. WINDS WILL REMAIN SOUTHWEST TO NORTHWEST THROUGH THIS FORECAST PERIOD. WIND SPEEDS 7-10KT..WITH GUSTS 14-20KT THROUGH 02Z. WIND SPEEDS WILL INCREASE TO 08-12KT AFTER 14Z. WIND GUSTS 25KT OR HIGHER POSSIBLE IN THE VICINITY OF CONVECTION. //ATL CONFIDENCE...18Z UPDATE... MEDIUM. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 91 71 90 71 / 80 60 30 10 ATLANTA 87 72 88 73 / 80 70 20 10 BLAIRSVILLE 82 68 81 63 / 80 70 20 10 CARTERSVILLE 87 71 87 69 / 80 80 20 10 COLUMBUS 90 74 92 74 / 60 50 40 10 GAINESVILLE 85 71 86 71 / 80 70 20 10 MACON 92 75 93 73 / 60 50 40 10 ROME 88 71 89 69 / 90 80 20 10 PEACHTREE CITY 87 72 89 70 / 80 70 20 10 VIDALIA 93 74 93 75 / 60 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....NLISTEMAA AVIATION...11
Hazardous weather outlook, Aug 6, 5:18 AM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 518 AM EDT THU AUG 6 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 518 AM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A STRONG UPPER LEVEL DISTURBANCE FOR THIS TIME OF YEAR WILL HELP SPARK SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM COLUMBUS TO NEAR DUBLIN. SOUTH OF THIS LINE...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 6, 3:24 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT THU AUG 6 2015
GAZ024-025-027-035>038-047-049-050-059-060-062030-
MADISON GA-MORGAN GA-OGLETHORPE GA-OCONEE GA-JASPER GA-GREENE GA-
BARROW GA-BANKS GA-CLARKE GA-PUTNAM GA-JACKSON GA-WALTON GA-
324 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...MORGAN...OGLETHORPE...
OCONEE...EASTERN JASPER...GREENE...SOUTHEASTERN BARROW...SOUTHEASTERN
BANKS...CLARKE...PUTNAM...JACKSON AND EASTERN WALTON COUNTIES UNTIL
430 PM EDT...
AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR MAYSVILLE TO NEAR
MONTICELLO...AND MOVING EAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSON...COMMERCE...EATONTON...MADISON...GREENSBORO...
WATKINSVILLE...MONTICELLO...DANIELSVILLE...LEXINGTON...ATHENS...
STATHAM...MAYSVILLE...ARCADE...NICHOLSON...UNION POINT...COMER...
WINTERVILLE...BOGART...CRAWFORD AND RUTLEDGE.
LAT...LON 3424 8334 3426 8330 3424 8317 3427 8311
3423 8308 3417 8310 3415 8306 3405 8298
3344 8305 3336 8316 3334 8314 3331 8315
3328 8323 3326 8323 3326 8325 3320 8328
3319 8369 3425 8363 3429 8336
TIME...MOT...LOC 1924Z 269DEG 32KT 3420 8361 3323 8368Special weather statement, Aug 6, 3:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT THU AUG 6 2015
GAZ080-081-094-062000-
TAYLOR GA-CRAWFORD GA-PEACH GA-
335 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAYLOR...SOUTHEASTERN
CRAWFORD AND PEACH COUNTIES UNTIL 400 PM EDT...
AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MARSHALLVILLE...OR WEST FORT
VALLEY...MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORT VALLEY...BYRON...NAKOMIS...LEE POPE...MIAMI VALLEY AND
POWERVILLE.
LAT...LON 3246 8383 3249 8388 3250 8392 3251 8392
3251 8398 3250 8403 3251 8404 3252 8407
3260 8409 3270 8375 3251 8377 3251 8379
3249 8380 3245 8380 3244 8383
TIME...MOT...LOC 1934Z 253DEG 19KT 3253 8399
16Local storm report, Aug 6, 3:37 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG 2 NNE RUSSELL 34.01N 83.69W
08/06/2015 BARROW GA TRAINED SPOTTER
TREES AND POWERLINES DOWN NORTHEAST OF RUSSELL. UNITS
IN ROUTE AT THE TIME OF CALL. EXACT LOCATION NOT YET
CONFIRMED
&&
EVENT NUMBER FFC1500582
KSSpecial weather statement, Aug 6, 3:37 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU AUG 6 2015
GAZ069-079-080-062015-
TALBOT GA-UPSON GA-TAYLOR GA-
337 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALBOT...UPSON AND
NORTHERN TAYLOR COUNTIES UNTIL 415 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THOMASTON...MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...YATESVILLE...THE ROCK...SUNSET VILLAGE...LINCOLN PARK...
PRATTSBURG...CREST...SALEM...ATWATER...LOGTOWN...SUNNYSIDE...
CARSONVILLE...HANNAHS MILL...PO BIDDY CROSSROADS...BIG LAZER CREEK
WMA...REDBONE CROSSROADS AND SPREWELL BLUFF STATE PARK.
LAT...LON 3298 8447 3300 8442 3299 8430 3300 8430
3299 8429 3299 8412 3280 8412 3280 8415
3269 8420 3268 8418 3268 8415 3267 8415
3267 8450
TIME...MOT...LOC 1937Z 265DEG 23KT 3292 8435
16Local storm report, Aug 6, 3:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG 1 WSW RIVERSIDE PARK 33.47N 83.96W
08/06/2015 HENRY GA EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON OLD SNAPPING SHOALS RD.
&&
EVENT NUMBER FFC1500583
RWILLISSpecial weather statement, Aug 6, 3:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT THU AUG 6 2015
GAZ083-095-096-107-062015-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-PULASKI GA-
340 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TWIGGS...SOUTHWESTERN
BLECKLEY...SOUTHEASTERN HOUSTON AND NORTHWESTERN PULASKI COUNTIES
UNTIL 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF HAWKINSVILLE...MOVING EAST
AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...PAULK...PULASKI STATE PRISON...
MAGNOLIA...OCMULGEE PUBLIC FISHING AREA...ROYAL...TARVERSVILLE...
GROVANIA...MOBLEY CROSSING...HAYNEVILLE...BROWNDALE...CLINCHFIELD...
BAILEYS PARK...SAND BED...COLEY STATION...PORTER AND KLONDIKE.
LAT...LON 3229 8361 3229 8369 3246 8371 3257 8338
3231 8335 3228 8361
TIME...MOT...LOC 1940Z 265DEG 27KT 3236 8361
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 10:07 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
| Aug 6, 6:51 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 24 min |
| Aug 6, 7:50 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 25 min |
| Aug 6, 8:55 AM EDT | Special Weather Statement | FFC | Towns | 35 min |
| Aug 6, 1:43 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Aug 6, 1:52 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Aug 6, 1:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 31 min |
| Aug 6, 2:07 PM EDT | Special Weather Statement | FFC | Muscogee | 23 min |
| Aug 6, 2:15 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Aug 6, 2:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 34 min |
| Aug 6, 2:28 PM EDT | Special Weather Statement | FFC | Crisp | 47 min |
| Aug 6, 2:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Aug 6, 2:34 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Aug 6, 2:39 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Aug 6, 2:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 27 min |
| Aug 6, 2:50 PM EDT | Special Weather Statement | FFC | Barrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more | 40 min |
| Aug 6, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Aug 6, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 37 min |
| Aug 6, 3:00 PM EDT | Special Weather Statement | FFC | Spalding | 45 min |
| Aug 6, 3:04 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 6, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Aug 6, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 29 min |
| Aug 6, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Aug 6, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more | 66 min |
| Aug 6, 3:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 6, 3:37 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Aug 6, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison, Oconee, Oglethorpe | 52 min |
| Aug 6, 3:43 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 62 min |
| Aug 6, 3:46 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 6, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Morgan and 4 more | 42 min |
| Aug 6, 4:02 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Aug 6, 4:04 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Aug 6, 4:05 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Aug 6, 4:07 PM EDT | Special Weather Statement | FFC | Monroe | 23 min |
| Aug 6, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 35 min |
| Aug 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Putnam, Taliaferro, Warren | 29 min |
| Aug 6, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 34 min |
| Aug 6, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe, Twiggs | 32 min |
| Aug 6, 4:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 38 min |
| Aug 6, 4:42 PM EDT | Special Weather Statement | FFC | Jefferson | 18 min |
| Aug 6, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 41 min |
| Aug 6, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 23 min |
| Aug 6, 4:54 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 36 min |
| Aug 6, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 47 min |
| Aug 6, 5:16 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Aug 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 48 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Aug 6, 5:33 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 31 min |
| Aug 6, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Aug 6, 6:01 PM EDT | Special Weather Statement | FFC | Candler | 29 min |
| Aug 6, 6:14 PM EDT | Special Weather Statement | FFC | Jones | 46 min |
| Aug 6, 6:17 PM EDT | Special Weather Statement | FFC | Chattahoochee | 28 min |
| Aug 6, 6:42 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 6, 7:12 PM EDT | Special Weather Statement | FFC | Marion | 48 min |
| Aug 6, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 30 min |
| Aug 6, 7:19 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 26 min |
| Aug 6, 7:43 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 47 min |
| Aug 6, 7:55 PM EDT | Special Weather Statement | FFC | Heard | 50 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.